# SDR V0XR201010220005

- Difficulty date: October 22, 2010
- Submitted: October 22, 2010
- Operation: General aviation
- Aircraft: N822EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 47,270 hours, 67,277 cycles
- Engine: Cont IO550C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2024T3040
- Condition: Corroded
- Location: Bs 488.5 S32-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) FRAME FLANGE STN 488.5 BETWEEN 33 & 32 IS CORRODED BEYOND LIMITS. FABRICATED REPAIR FLANGE.
